# SDR 9PMA2023092600568

- Difficulty date: August 3, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N59JN
- Make and model: Cessna 525C
- Aircraft serial: 525C0018
- Aircraft time: 3,122 hours, 1,790 cycles
- Engine: Wilint FJ444A
- System (JASC): 3110 · Instrument Panel
- Part: Buss
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT , DCU A , DCU B , AP PITCH CONTROL FAIL , IFIS MISCOMPARE AND AP FAIL . UPON ARRIVAL OF MX NO FAULT WAS FOUND . GAINED ACCESS TO THE FAULT HISTORY AND VERIFIED THERE WAS A DCU CHANNEL B FAULT IN THE AIR WITH A FDR-1 MODULES BUS INOP MESSAGE PRESENT DURING FAULT WHICH TRIGGERED AN A/P PITCH TRIM FAIL MESSAGE AND PRESSURIZATION 2 FAIL MESSAGE . REMOVED CARD FROM ARES BOX AND DOWNLOADED FILE FOR 8/03/23 TO FORWARD TO TEAM CJ FOR EVALUATION. POWERED AIRCRAFT AGAIN TO VERIFY NO FAULTS ARE PRESENT AT THIS TIME.
